# SDR IXXA20241102001

- Difficulty date: November 2, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,959 hours, 25,015 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 315T110097
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE I/B T/R HAS A CRACK AT LOWER AFT CORNER
